# SDR AWXA200201057

- Difficulty date: October 3, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654549611
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK PITTING CORROSION WAS FOUND ON THE L/H WING LOWER SKIN AT THE #2 TRAILING EDGE FLAP TRACK ATTACH POINT WS 254 L/H. MAINTENANCE PREPARED AREA AT L/H WING LOWER SKIN FLAP TRACK ATTACH POINT WS 254 L/H; REMOVED CORROSION; TREATED AREA; FABRICATED A TAPERED SHIM; AND INSTALLED REPAIR PART IAW AWA E.R. 15-5724-02294-TB2.
